Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. DMJ emphasizes the most active and influential areas of current mathematics. Advance publication of articles online is available.

  • ISSN: 0012-7094 (print), 1547-7398 (electronic)
  • Publisher: Duke University Press
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1935--
  • Access: By subscription only
  • Euclid URL: http://projecteuclid.org/dmj

Featured bibliometrics

MR Citation Database MCQ (2015): 2.29
JCR (2015) Impact Factor: 2.350
JCR (2015) Five-year Impact Factor: 2.337
JCR (2015) Ranking: 9/312 (Mathematics)
Article Influence: 3.899
Eigenfactor: Duke Mathematical Journal
SJR/SCImago Journal Rank (2015): 5.675

Indexed/Abstracted in: CompuMath Citation Index, Current Contents: Physical, Chemical, and Earth Sciences, International Bibliography of Periodical Literature (IBZ), ISI Science Citation Index Expanded, Magazines for Libraries, MathSciNet, Scopus, zbMATH

Featured article

Global well-posedness and scattering for the defocusing, L2-critical, nonlinear Schrödinger equation when d=2

Benjamin Dodson Volume 165, Number 18 (2016)
Abstract

In this article we prove that the defocusing, cubic nonlinear Schrödinger initial value problem is globally well posed and scattering for u0L2(R2). The proof uses the bilinear estimates of Planchon and Vega and a frequency-localized interaction Morawetz estimate similar to the high-frequency estimate of Colliander, Keel, Staffilani, Takaoka, and Tao and especially the low-frequency estimate of Dodson.